# SDR DL72K960975

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479DA
- Make and model: Boeing 727232
- Aircraft serial: 20756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184203119
- Condition: Cracked
- Location: L1 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND UNDERLYING DOUBLER WAS FOUND TO HAVE A 0.6 INCH CRACK IN THE UPPER FORWARD CORNER OF THE L-1 DOOR CUT-OUT.  A TIME LIMITED REPAIR WAS INSTALLED WITH THE PERMANENT TO BE INSTALLED AT HMV PER DL ERA 303491-14.
